# SDR ASAA2016102118447

- Difficulty date: October 21, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 18,814 hours, 5,552 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED ON APPROACH.  ACFT GROUNDED.  PERFORMED WEATHER RADAR SYSTEM BITE TEST IAW FIM 34-43 TASK 801. WEATHER RADAR TEST PASSED NO FAULTS NOTED.
